加载中…
Let be a symmetric diffusion operator with an invariant measure on a complete Riemannian manifold. In this paper we prove Li-Yau gradient estimates for weighted elliptic equations on the complete manifold with and -dimensional Bakry-'{E}mery Ricci curvature bounded below by some negative constant. Based on this, we give an upper bound on the first eigenvalue of the diffusion operator on this kind manifold, and thereby generalize a Cheng’s result on the Laplacian case (Math. Z., 143 (1975) 289-297).

生成讲解博客的中文版本

生成AI智能校验的中文版本